# SDR ASMF201511001

- Difficulty date: October 16, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 9,060 hours, 1,165 cycles
- System (JASC): 3810 · Potable Water System
- Part: Module
- Part number: 7001964H02
- Part serial: AAJJ009841
- Condition: Damaged
- Location: Lavatory
- Part time: 9,060 hours, 1,165 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THERE WAS NOT POTABLE WATER IN THE LAVATORIES.  PERFORMED REVISION TO LAVATORIES IAW FIM DMC-B787-A-38-10-F1-73A-421A-A PROCEDURE, SHOWING FAILURE CODE 38-12669, DETECTING THE POWER MODULE RPDU41 DAMAGED.  THE POWER MODULE WAS REPLACED IAW AMM DMC-B787-A-24-71-05-00A-520A-A & 720A-A, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 169,900 KILOGRAMS & THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 172, 365 KILOGRAMS.
